Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe headache, feeling dizzy, nauseated and black out. Took aspirin. What is going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
My mother had a severe headache yesterday, and today woke up with a black eye. She did not hit anything or strain in anyway and is very scared. She is 62 years old and I'm concerned. She is stubborn and won't go to the doctors and I live three hours away. Please help! She is also dizzy, nauseated and feels like blacking out. She does take aspirin and also has high blood pressure.
Posted Mon, 20 Aug 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 37 minutes later

Thanks for posting your query and sharing the photo.

I think you should take her to doctor immediately.

The reasons for black eye could be:

>Minor injury to eye, may be unnoticed at that time, bleeding occurs below the skin due to aspirin she is taking.Which suggest a risk for bleeding tendency.
>Rise in blood pressure.When blood pressure at times rises very high,this can happen.

This two are commonest possibility. The symptoms like dizziness, nausea and blacking out suggest rise in blood pressure or rise in pressure inside brain due to any cause.

Medical examination and evaluations is must and have to be done urgently.

I hope this helps you in taking an informed decision.

Wishing her good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor